# SDR HEEA062979

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 6220 · Main Rotor Head
- Part: Pitch Horn
- Part number: 407010103101
- Condition: Corroded
- Location: Main Rotor
- Part time: 2,496 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PITCH HORN HAS CORROSION DUE TO NO PREVENTIVE MAINTENANCE.
